| Model Number |
URO170814T |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the facility (b)(6) 2023 the sample port detached and "the rn removed the foley with the detached sample port and inserted a new foley catheter".
Additional Manufacturer Narrative
According to the facility (b)(6) 2023 the sample port detached and "the rn removed the foley with the detached sample port and inserted a new foley catheter".Per the facility the patient was not harmed when this occurred.No additional information is available at this time.The sample has not been returned for evaluation at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Device was returned for evaluation and root cause was determined to be compenent defect.